# SDR MWEA99391

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 502ME
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773933
- Condition: Dented
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 945 AND 965 IS DENTED AT LONGERON 23L.  MTC FABRICATED AND INSTALLED NEW FRAME SECTION.
